Filtros : "Journal of Approximation Theory" Removido: "ICMC" Limpar


  • Source: Journal of Approximation Theory. Unidade: IME

    Assunto: APROXIMAÇÃO DE PADE

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MASCARENHAS, Walter Figueiredo. Robust Padé approximants may have spurious poles. Journal of Approximation Theory, v. 189, p. 76-80, 2015Tradução . . Disponível em: https://doi.org/10.1016/j.jat.2014.10.002. Acesso em: 30 nov. 2025.
    • APA

      Mascarenhas, W. F. (2015). Robust Padé approximants may have spurious poles. Journal of Approximation Theory, 189, 76-80. doi:10.1016/j.jat.2014.10.002
    • NLM

      Mascarenhas WF. Robust Padé approximants may have spurious poles [Internet]. Journal of Approximation Theory. 2015 ; 189 76-80.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.jat.2014.10.002
    • Vancouver

      Mascarenhas WF. Robust Padé approximants may have spurious poles [Internet]. Journal of Approximation Theory. 2015 ; 189 76-80.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.jat.2014.10.002

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025